Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2017, Volume 72, Issue 4(436), Pages 95–130 (Mi umn9786)  

This article is cited in 17 scientific papers (total in 18 papers)

Hermite–Padé approximants for meromorphic functions on a compact Riemann surface

A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: The problem of the limiting distribution of the zeros and the asymptotic behaviour of the Hermite–Padé polynomials of the first kind is considered for a system of germs $[1,f_{1,\infty},…,f_{m,\infty}]$ of meromorphic functions $f_j$, $j=1,…,m$, on an $(m+1)$-sheeted Riemann surface ${\mathfrak R}$. Nuttall's approach to the solution of this problem, based on a particular ‘Nuttall’ partition of ${\mathfrak R}$ into sheets, is further developed.
Bibliography: 36 titles.

Keywords: rational approximants, Hermite–Padé polynomials, distribution of zeros, convergence in capacity.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


Full text: PDF file (792 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:4, 671–706

Bibliographic databases:

UDC: 517.53
MSC: Primary 30F99, 41A21; Secondary 41A60
Received: 14.07.2017

Citation: A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Uspekhi Mat. Nauk, 72:4(436) (2017), 95–130; Russian Math. Surveys, 72:4 (2017), 671–706

Citation in format AMSBIB
\by A.~V.~Komlov, R.~V.~Palvelev, S.~P.~Suetin, E.~M.~Chirka
\paper Hermite--Pad\'e approximants for meromorphic functions on a compact Riemann surface
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 4(436)
\pages 95--130
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 4
\pages 671--706

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. V. G. Lysov, “Silnaya asimptotika approksimatsii Ermita–Pade dlya sistemy Nikishina s vesami Yakobi”, Preprinty IPM im. M. V. Keldysha, 2017, 085, 35 pp.  mathnet  crossref
    2. V. G. Lysov, “Asymptotics of Jacobi–Piñeiro Polynomials and Functions of the Second Kind”, Math. Notes, 103:3 (2018), 495–498  mathnet  crossref  crossref  mathscinet  isi  elib
    3. M. V. Sidortsov, A. A. Drapeza, A. P. Starovoitov, “Skorost skhodimosti kvadratichnykh approksimatsii Ermita–Pade vyrozhdennykh gipergeometricheskikh funktsii”, PFMT, 2018, no. 1(34), 71–78  mathnet
    4. A. I. Aptekarev, E. D. Belega, “Asymptotic behaviour of the information entropy of hydrogen-like quantum systems”, Russian Math. Surveys, 73:5 (2018), 922–924  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. G. López Lagomasino, W. Van Assche, “Riemann-Hilbert analysis for a Nikishin system”, Sb. Math., 209:7 (2018), 1019–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. M. A. Lapik, D. N. Tulyakov, “On expanding neighborhoods of local universality of Gaussian unitary ensembles”, Proc. Steklov Inst. Math., 301 (2018), 170–179  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Proc. Steklov Inst. Math., 301 (2018), 228–244  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. E. M. Chirka, “Potentials on a compact Riemann surface”, Proc. Steklov Inst. Math., 301 (2018), 272–303  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. S. P. Suetin, “Existence of a three-sheeted Nutall surface for a certain class of infinite-valued analytic functions”, Russian Math. Surveys, 74:2 (2019), 363–365  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. I A. Aptekarev , S. A. Denisov, M. L. Yattselev, “Self-adjoint Jacobi matrices on trees and multiple orthogonal polynomials”, Trans. Am. Math. Soc., 373:2 (2020), 875–917  crossref  isi
    14. N. R. Ikonomov, S. P. Suetin, “Scalar Equilibrium Problem and the Limit Distribution of Zeros of Hermite–Padé Polynomials of Type II”, Proc. Steklov Inst. Math., 309 (2020), 159–182  mathnet  crossref  crossref  mathscinet  isi  elib
    15. S. P. Suetin, “Hermite–Padé polynomials and Shafer quadratic approximations for multivalued analytic functions”, Russian Math. Surveys, 75:4 (2020), 788–790  mathnet  crossref  crossref  mathscinet  isi  elib
    16. V. G. Lysov, “Mixed Type Hermite–Padé Approximants for a Nikishin System”, Proc. Steklov Inst. Math., 311 (2020), 199–213  mathnet  crossref  crossref  mathscinet  isi  elib
    17. S. P. Suetin, “Two Examples Related to Properties of Discrete Measures”, Math. Notes, 110:4 (2021), 578–582  mathnet  crossref  crossref  isi
    18. A. V. Komlov, “Polinomialnaya $m$-sistema Ermita–Pade dlya meromorfnykh funktsii na kompaktnoi rimanovoi poverkhnosti”, Matem. sb., 212:12 (2021), 40–76  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:604
    Full text:62
    First page:31

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021